# SDR SWAA2021101830331

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 45.5. WL 208.1, BS 540+18 - 559,  639+8, 663 - 663+11, 685 - 706,  716 - 727+8, AND 727A - 727B.    COMPLETED ALL STEPS VERIFIED PARTIAL STEPS 1-6. APPLIED A CHEMICAL CONVERSION COATING AND ONE LAYER OF EPOXY PRIMER TO REWORKED AREAS IAW SRM 51-20-01 AND SOPM 20-41-04 VERIFIED STEPS 1-6 AND CORRECTIVE ACTION 3
